| Model Number |
500001004003 |
| Medical Device Problem Code |
Application Program Problem (2880)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/13/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that when using the bd pyxis¿ pro medstation aux, the drawer was broken.The customer stated that the malfunction occurred when a user tried to issue medication to the patient and caused a delay to patient care.However, there were no adverse events or injuries reported based on this event.
Additional Manufacturer Narrative
A review of the complaint history for sn (b)(6) was performed in salesforce which did not locate similar complaint(s) with the same failure mode for this serial number.A review of the device history record for sn (b)(6) was performed from the date of manufacture, 09-apr-2026 and confirmed that this device was not previously returned for servicing and there were no production failures which correlates to the customer reported issue.Upon investigation of the actual device used in this incident, it was determined that drawer failure error occurred due to system communication fault.The field service engineer (fse) rebooted the system and recovered the failed drawer error, allowing the drawer to reestablish normal communication and operation.The system functioned as intended after the field service engineer (fse) resolved the issue.